# SDR 98ZZZX2193

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608JX
- Make and model: Bag JETSTM3101
- Aircraft serial: 608
- System (JASC): 6120 · Propeller Controlling System
- Part: Ppc
- Part number: 89548119
- Condition: Malfunctioned
- Location: Prop Pitch
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS EXCESSIVE YAW TO THE RIGHT.  REMOVED AND REPLACED RT ENGINE PPC UNIT.  PILOT REPORTS NO DEFECT NOTED.  OPS CHECK GOOD.  SEE ATTACHED QUALITY ASSURANCE FINDINGS REPORT FROM ALLIED SIGNAL DATED MAY 18, 1998.
